Markov chains as Evans-Hudson diffusions in Fock space
Séminaire de probabilités de Strasbourg, Volume 24  (1990), p. 362-369
@article{SPS_1990__24__362_0,
     author = {Parthasarathy, Kalyanapuram Rangachari and Sinha, Kalyan B.},
     title = {Markov chains as Evans-Hudson diffusions in Fock space},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {362-369},
     zbl = {0699.60065},
     mrnumber = {1071552},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__362_0}
}
Parthasarathy, Kalyanapuram Rangachari; Sinha, Kalyan B. Markov chains as Evans-Hudson diffusions in Fock space. Séminaire de probabilités de Strasbourg, Volume 24 (1990) , pp. 362-369. http://www.numdam.org/item/SPS_1990__24__362_0/

[1] Evans (M.P.). Quantum diffusions. Nottingham PhD Thesis, 1988.

[2] Evans (M.P.). Existence of quantum diffusions. Prob. Th. and Rel. Fields, 81, 473-483 (1989) | MR 995806 | Zbl 0667.60060

[3] Evans (M.P.) and Hudson (R.L.). Perturbations of quantum diffusions. Nottingham preprint 1989. | MR 1067276

[4] Hudson (R.L.). Quantum diffusions and cohomology of algebras. Proc. Bernoulli Soc. ist World Congress, Tashkent 1986, Yu. V. Prohorov and V.V. Sazonov eds. pp. 479-485 (1987) | MR 1092386 | Zbl 0692.46068

[5] Hudson (R.L.) and Parthasarathy (K.R.). Quantum Ito's formula and stochastic evolutions. Comm. M. Phys, 93, 301-323 (1984). | MR 745686 | Zbl 0546.60058

[6] Meyer (P.A.). Chaînes de Markov finies et représentations chaotiques. Strasbourg preprint 1989.

[7] Meyer (P.A.). Diffusions quantiques, d'après Evans et Hudson (I). Strasbourg preprint 1989.